RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Spitzer, Frank L

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:724
Abstract pages:643
Full texts:384

http://www.mathnet.ru/eng/person49743
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/165650

Publications in Math-Net.Ru
1966
1. H. Kesten, P. E. Ney, F. L. Spitzer, “The Galton–Watson process with mean one and finite variance”, Teor. Veroyatnost. i Primenen., 11:4 (1966),  579–611  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:4 (1966), 513–540
1964
2. F. Spitzer, “A combinatorial lemma and its application to probability theory”, Matematika, 8:4 (1964),  135–150  mathnet  mathscinet  zmath; Trans. Amer. Math. Soc., 82 (1956), 323–339
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021